# SDR SCNA201812041131

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 52,898 hours, 29,790 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Retainer
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED PANEL #324AR TO FOM AND FOUND BOTTOM RETAINER WORN ON PANEL. REMOVED WORN RETAINER ON BOTTOM EDGE OF PANEL. FABRACATED REPAIR PARTS. MATCHED DRILLED HOLES, ALODINED AND PRIMMED PARTS. REPAIR PARTS AND PANEL ARE IN SHEET METAL WORK AREA. INSTALLED NEW RETAINER PARTS WET OK TO INSTALL WHEN OTHER WORK IS COMPLETE. COMPLETED.
